I took a birth control pill last january 10 then

Patient

Q: I took a birth control pill last january 10. then january 17-28, we had an unprotected sex with my boyfriend and he always ejaculate inside of me. then, january 21-23, i suffered diarrhea. few days after, i had yellow then brown spotting and later on, i had a heavy period which my blood is more darker last feb 3, with some small chunks of hardened blood. then, it turned now into dark brown, dark black blood. i have a very irregular period too and experienced also fatigue and eat a lot as i started to take the pill. im worried if that might be an implantation bleeding or just my period. my last period was dec 21-28, 2013. pls help

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews